# SDR 2005UALA01496

- Difficulty date: December 19, 2005
- Submitted: December 28, 2005
- Operation: Air carrier
- Aircraft: N351UA
- Make and model: Boeing 737322
- Aircraft serial: 24319
- Aircraft time: 50,148 hours, 27,520 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 58807
- Condition: Inoperative
- Location: Aft Galley
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT GALLEY EEL FLOOR LIGHT IS INOP.  REPLACED EEL LAMP.
